What can I do / get to not feel sleepy from the anti-depressant pills?

What can I do / get me to not feel sleepy by the anti-depressant pills? I get 40mg per day of paroxetine tablets, and I know that to build it, the s...


What can I do / get me to not feel sleepy by the anti-depressant pills?
I get 40mg per day of paroxetine tablets, and I know that to build it, the serotine me cause drowsiness .. Best Answer (s):

Ruyanette Rios
Answer Wow, really? When I put on paroxetine, I could not sleep. I had too much sleeping pills to fall asleep, and that still does not fall really work. Try to energy drinks. There is this drink called 5 hours fuel, which works well. I get it at Walgreens. It wakes me up.

Reply mystic7270
it should be better after a few weeks it can get up to 6 weeks. If after this time you talk to your doctor.

Reply mizqueenbeenz
try taking them another time in the day. make sure that’s ok with dr first though.

big_e_nurse Reply
The best thing the “sleepy” to counter the side effects of antidepressants is to push yourself, to be true, with the consent of your doctor. The exercise need not be strenuous, can help to walk. It has been proven that exercise can usually be improved and depression. As with many drugs, reduce the common side effects with the time of use. As always, discuss this problem with your doctor.


Leave a Reply